# SDR AALA20111006TUL02

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N674AN
- Make and model: Boeing 757223
- Aircraft serial: 29424
- Aircraft time: 43,125 hours, 14,759 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 1640 HAS SEVERAL AREAS OF CORROSION TOP AND BOTTOM SIDE AROUND HOLES.  CUT OUT DAMAGE AND INSTALLED T-CAP AND SPLICE STA 1640 PER BOEING LOR5L53005 REPAIR 5 AND  EA B 757-53-019586.
